# SDR AALA981843

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 SLAT ACT INBOARD AND OUTBOARD MOUNTS CORRODED.  REMOVED AND INSTALLED INBOARD AND OUTBOARD MOUNTS, REPAIRED DAMAGED AREA INSIDE TANK PER ESO 11697, DATED 10-2-98 AND 9-18-98.  (M)
